# SDR CALA2021082501434

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 72,867 hours, 30,989 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 520913
- Condition: No Test
- Location: Emergency
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATOR SYSTEM OPS CHECK FAILED TO SHED. EMER GEN AND ESS TR VOLTAGE ANS FREQS DO NOT SHOW. REPLACED RELAY 12XE AND SWITCHING CONTACTOR 3XC NO HELP. AWAITING CONTROL UNIT 1XE FOR FURTHER TROUBLESHOOTING CONFIRMATION. . NO FIX. REPLACED EMERGENCY GENERATOR UNIT WITH SERVICEABLE UNIT REF AMM UNIT, EMERGENCY,  REPLACED RELAYS 12XE, 16XE, 17XE, 18XE, 20XE, 22XE, 3PH, 15XC, 16XC, REPLACED PBSW 23XE, REPLACED DIODE UNITS 2401VD, 1162VD, REPLACED 2XE, 16XC. REF ASM 24-24-02. NO HELP. REPLACED FUSE 20PC1. AMM 24-35-00. NO HELP. REMOVED AND REPLACED CSM/G "8XE" REF AMM 24-24-51 NO HELP. ROTABLE PARTS CHANGE WAS INDICATED -REMOVED AND REPLACED CONTACTOR 15XE, NO HELP BEFORE AND DURING PHOTOS ADDED MORE PHOTOS ADDED REPLACED TIMER 33XE NO HELP REF ASM 24-24-04 NO 115V FRON CONTACTOR 15XE (T3) TO 3XB STAT INV, WITH POWER ON, WITH AND WITHOUT EMGCY GEN PSHBTN DEPRESSED. SUSPECT STATIC INVERTER FAILURE, DISCREPANCY REMAINS. REPLACED STATIC INVERTER .  NO HELP. REPLACED RELAY 3XC, NO HELP SHOWS GEN ONLINE AND STAYS ON BUT SHOWS 0V 0HZ ADD EMP:U094948 FOUND ONE WIRE IN WIRE 7901UD22 SHORTED TO GROUND UNDER AFT CARGO PIT FWD FLOOR PANEL. REPAIRED REF 20-53-00. GEN TEST NOW .REPLACED CONSTANT SPEED MOTOR . CHECKED WIRING FROM GCU TO GENERATOR AND FOUND RELAY 2XE BAD. REF WDG24-24-02 PG 2-3. REPLACED 2XE. EMER GEN TEST IS NORMAL
